# SDR 06FDEA02508

- Difficulty date: July 11, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24442
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RT INBD FLAP LOWER SURFACE(ER/A268996-14).  EXISTING REPAIR AT RT INBD FLAP LOWER SURFACE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENGINEERING REPAIR/AUTHORIZATION 268996-14.   EO 1-5100-7-5001A-PT1, TITLE: "REPAIR CATALOG- MD 11 REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707 "ACCOMPLISHED REPAIR CLASSSIFIED MAJOR AS PER GMM 6-2-100.
